# SDR ASAA2017050320629

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,984 hours, 10,530 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TOGA SELECTED FOR TAKEOFF AUTOTHROTTLE DISCONNECTED WITH ASSOCIATED WARNING LIGHT REATTEMPTED RESET TWO MORE TIMES--ONCE IN CLIMB POWER AND ONCE AT CRUISE WITH SAME RESULT--DISCONNECTED AFTER 2-3 SECONDS. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE IAW FIM 2-31 TASK 801. IN FLIGHT FAULTS SHOW MSG22-31688. ACCOMPLISHED FAULT ISOLATION PROCEDURE, REF FIM 22-32 TASK 819. ALL TORQUE TESTS ARE NORMAL AND GROUND OPS TEST PASS. ACCOMPLISHED AUTOTHROTTLE SYSTEM OPERATIONAL TEST, REF AMM 22-31-00-710-801. ALL GROUND TESTS PASS. NO HISTORY FOR LAST 30 DAYS.
